Lupa

Show document

A- | A+ | Print
Title:Noninvertibility preservers on Banach algebras
Authors:Kuzma, Bojan (Author)
Files:URL http://dx.doi.org/10.1007/s10587-006-0066-9
 
Language:English
Work type:Not categorized
Tipology:1.03 - Short Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:It is proved that a linear surjection ▫$\Phi: \mathcal{A} \to \mathcal{B}$▫, which preserves noninvertibility between semisimple, unital, complex Banach algebras, is automatically injective.
Keywords:mathematics, functional analysis, linear preserver, noninvertible element, semisimple Banach algebra, socle
Year of publishing:2006
Number of pages:str. 919-921
Numbering:Vol. 56, no. 3
ISSN:0011-4642
UDC:517.982.2
COBISS_ID:14132825 Link is opened in a new window
Views:1277
Downloads:56
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Slovenian
Abstract:Pokažemo, da je linearna surjekcija ▫$\Phi : \mathcal{A} \to \mathcal{B}$▫, ki ohranja neobrnljivost med dvema polenostavnima, unitalnima, Banachovima algebrama (nad obsegom kompleksnih števil) avtomatično injektivna.
Keywords:matematika, funkcionalna analiza, linearni ohranjevalec, neobrnljiv element, polenostavna Banachova algebra, podstavek

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica